Beigmohammadi, Fatemeh, Masoudi, Amir A., Khorrami, Mohammad, Fatollahi, Amir H.. (1399). Mathematical modeling of tumor growth as a random process. , 14(3), 245-249. doi: 10.1007/s40094-020-00384-3
Fatemeh Beigmohammadi; Amir A. Masoudi; Mohammad Khorrami; Amir H. Fatollahi. "Mathematical modeling of tumor growth as a random process". , 14, 3, 1399, 245-249. doi: 10.1007/s40094-020-00384-3
Beigmohammadi, Fatemeh, Masoudi, Amir A., Khorrami, Mohammad, Fatollahi, Amir H.. (1399). 'Mathematical modeling of tumor growth as a random process', , 14(3), pp. 245-249. doi: 10.1007/s40094-020-00384-3
Beigmohammadi, Fatemeh, Masoudi, Amir A., Khorrami, Mohammad, Fatollahi, Amir H.. Mathematical modeling of tumor growth as a random process. , 1399; 14(3): 245-249. doi: 10.1007/s40094-020-00384-3


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب